# SDR ASOA201309300178

- Difficulty date: September 30, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145EP
- Aircraft serial: 145018
- Aircraft time: 33,091 hours, 31,356 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Leaking
- Location: Rt Wing Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED FUEL LEAKING FROM THE RT WING. THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  MX R & R THE FLAPPER VALVE ON THE RT WING RIB 19, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
